| Model Number |
40458 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
Thrombosis/Thrombus (4440)
| Date of Event |
09/01/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of event: used the first date of the month of the aware date as no event date was provided.Device evaluated by mfr.: the complaint device was not returned for analysis.The costumer attached a picture of the device and it is possible to observed that de distal tip was detached; consequently, confirming the reported distal tip "detachment of device or device component" complaint event.
Event or Problem Description
It was reported that distal tip detachment and stent thrombosis occurred.The target lesion was located in the leg.A 300cm straight tip v-14 control wire guidewire was advanced for treatment.However, during the procedure, the distal tip of the wire was broken inside the vessel and thrombosis was noted.The detached portion was removed using a snare and the procedure was completed using alternate method or device.No further patient complications reported and the patient was fully recovered.
Event or Problem Description
Additional Manufacturer Narrative
B3 date of event: used the first date of the month of the aware date as no event date was provided.Device evaluated by mfr: the complaint device was not returned for analysis.The costumer attached a picture of the device, and it was observed that the distal tip was detached.H3 other text : photo provided.